Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 59, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 19, 2013, 6:16 PM CDT for Vernon County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 6:16 PM CDT (23:16 UTC)
- Expired
- May 19, 2013, 7:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 97 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2499 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
480
WUUS53 KSGF 192316
SVRSGF
MOC217-200000-
/O.NEW.KSGF.SV.W.0059.130519T2316Z-130520T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 700 PM CDT
* AT 612 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 18 MILES NORTHWEST OF NEVADA TO 19 MILES
SOUTHWEST OF NEVADA...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEVADA...SCHELL CITY AND WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3806 9462 3806 9427 3804 9423 3806 9421
3805 9419 3806 9413 3804 9411 3804 9406
3771 9407 3767 9421 3764 9442 3765 9462
TIME...MOT...LOC 2316Z 245DEG 50KT 3803 9454 3768 9454
HAIL...1.00IN
WIND...60MPH
$$
CRAMER3 follow-up statements
379
WWUS53 KSGF 192326
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 PM CDT SUN MAY 19 2013
MOC217-200000-
/O.CON.KSGF.SV.W.0059.000000T0000Z-130520T0000Z/
VERNON MO-
626 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VERNON COUNTY
UNTIL 700 PM CDT...
AT 621 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF NEVADA TO 12 MILES
SOUTHWEST OF NEVADA...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DEERFIELD...HARWOOD...HORTON...METZ...MOUNDVILLE...NEVADA...
RICHARDS...SCHELL CITY AND WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3806 9455 3806 9427 3804 9423 3806 9421
3805 9419 3806 9413 3804 9411 3804 9406
3787 9407 3780 9420 3770 9457 3771 9460
TIME...MOT...LOC 2326Z 243DEG 40KT 3808 9443 3773 9443
HAIL...1.00IN
WIND...60MPH
$$
CRAMER337
WWUS53 KSGF 192349
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CDT SUN MAY 19 2013
MOC217-200000-
/O.CON.KSGF.SV.W.0059.000000T0000Z-130520T0000Z/
VERNON MO-
649 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
VERNON COUNTY UNTIL 700 PM CDT...
AT 645 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 11 MILES NORTHWEST OF WALKER TO 1 MILE EAST OF
NEVADA...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HARWOOD...HORTON...NEVADA...SCHELL CITY AND WALKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3780 9420 3777 9436 3806 9438 3806 9427
3804 9423 3806 9421 3805 9419 3806 9413
3804 9411 3804 9406 3787 9407
TIME...MOT...LOC 2349Z 243DEG 40KT 3806 9427 3782 9427
HAIL...1.00IN
WIND...60MPH
$$
CRAMER089
WWUS53 KSGF 192358
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CDT SUN MAY 19 2013
MOC217-200008-
/O.EXP.KSGF.SV.W.0059.000000T0000Z-130520T0000Z/
VERNON MO-
658 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON COUNTY
WILL EXPIRE AT 700 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3780 9420 3777 9436 3806 9438 3806 9427
3804 9423 3806 9421 3805 9419 3806 9413
3804 9411 3804 9406 3787 9407
TIME...MOT...LOC 2358Z 243DEG 40KT 3810 9415 3786 9416
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 4:02 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 19, 4:02 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 402 PM CDT SUN MAY 19 2013 ...POTENTIAL FOR SEVERE WEATHER LATE THIS AFTERNOON THROUGH TUESDAY... .MESOSCALE DISCUSSION... ISSUED AT 345 PM CDT SUN MAY 19 2013 THE AIRMASS OVER MUCH OF THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS REMAIN CAPPED DURING THE MID AFTERNOON HOURS EVIDENT ON THE 20Z KSGF RAOB. AN AREA OF SHOWERS HAVE DEVELOPED ACROSS SOUTHEASTERN KANSAS...BUT WERE STRUGGLING TO OVERCOME THE CAP. LIGHT RAIN WILL BE POSSIBLE WITH THIS ACTIVITY AS IT SPREADS EAST AND MAYBE A RUMBLE OF THUNDER OR TWO BUT NOT MUCH MORE THAN THAT WILL OCCUR. FURTHER TO THE WEST ACROSS CENTRAL KANSAS INTO CENTRAL OKLAHOMA THE CAP HAS WEAKENED AND STORMS HAVE DEVELOPED AHEAD OF THE DRY LINE. THESE STORMS ARE SUPERCELLS AIDED BY SIGNIFICANT DEEP LAYER SHEAR AND A VERY UNSTABLE AIRMASS. THE CAP WILL CONTINUE TO WEAKEN ACROSS THE AREA BY EARLY THIS EVENING. THE 20Z KSGF RAOB SHOWS VERY STEEP MID LEVEL LAPSE RATES. DEEP LEVEL SHEAR WILL STILL SUPPORT SUPERCELLS INTO EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI EARLY THIS EVENING. VERY LARGE HAIL UP TO THE SIZE OF TENNIS BALLS WILL BE POSSIBLE WITH ANY SUPERCELLS. CURRENTLY LOW LEVEL SHEAR IS ON THE WEAK SIDE. TORNADOES ARE STILL POSSIBLE WITH THE WEAK SHEAR DUE TO THE VERY UNSTABLE AIRMASS. HOWEVER...THESE WOULD TEND TO BE ON THE WEAKER SIDE. THIS EVENING...THE LOW LEVEL SHEAR WILL INCREASE AS A LOW LEVEL JET SPREADS INTO THE AREA. THIS WOULD SUPPORT THE POSSIBILITY FOR A STRONG TORNADO. THERE IS GOOD COLD POOL POTENTIAL WITH THESE STORMS ALLOWING THE STORMS TO CONGEAL INTO A LINE OF STORMS. THE QUESTION IS EXACTLY WHERE THIS WILL OCCUR. CURRENTLY THINKING IS THIS WILL OCCUR NEAR OR CLOSE TO THE FAR WESTERN PORTIONS OF THE FORECAST AREA. ONCE A LINE DOES DEVELOP THERE COULD STILL BE EMBEDDED MESO VORT TORNADOES WITHIN THE LINE OF STORMS ROUGHLY WEST OF A CASSVILLE TO WARSAW MISSOURI LINE. TO THE EAST DEEP LAYER SHEAR WILL NOT BE AS STRONG AND A LINE STORMS WILL OCCUR. INSTABILITY WILL REMAIN HIGH AND WILL SUPPORT A DAMAGING WIND RISK. ALSO...THERE WILL BE A RISK FOR EMBEDDED SPIN UP TORNADOES WITH IN THE LINE WITH ANY LINE SEGMENTS THAT MOVE TO THE NORTHEAST. THE TORNADO RISK FOR THE AREA IS GOING TO GREATLY DEPEND ON WHEN THE STORMS DEVELOP INTO A LINE. THE GREATEST WIND RISK WILL GENERALLY BE A LONG AND WEST OF HIGHWAY 65 THROUGH MIDNIGHT. THE LINE OF STORMS WILL THEN TRACK ACROSS THE EASTERN OZARKS OVERNIGHT. THE WIND RISK WILL CONTINUE BUT WILL DIMINISH OVERNIGHT AS THE LINE OF STORMS WEAKEN AND DISSIPATE BY SUNRISE. && .SHORT TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 345 PM CDT SUN MAY 19 2013 THE POTENTIAL FOR MULTIPLE SEVERE WEATHER EVENTS CONTINUE TO TAKE SHAPE FOR LATE THIS AFTERNOON THROUGH TUESDAY WITH THE POTENTIAL FOR SEVERE THUNDERSTORMS PRODUCING LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND FLOODING. ON MONDAY...THE UPPER TROUGH WILL SHIFT INTO THE NORTHERN PLAINS WHICH WILL MAINTAIN A BELT OF WESTERLIES ACROSS THE REGION. THE ASSOCIATED COLD FRONT WILL SAG SOUTHWARD INTO THE REGION AND BECOME ORIENTED PARALLEL WITH THE FLOW ALOFT. IT APPEARS THAT MORE THAN AMPLE INSTABILITY AND DEEP LAYER SHEER WILL BE IN PLACE TO SUPPORT STRONG TO SEVERE STORMS ESPECIALLY MONDAY EVENING AS A JET STREAK COMES ACROSS EASTERN KANSAS AND WESTERN MISSOURI. THE RISK FOR SEVERE WILL INCREASE IF SUBSTANTIAL CLEARING AND SUBSEQUENT DESTABILIZATION OCCURS. PROGGED SHEAR PROFILES SUGGEST THE POTENTIAL FOR SUPERCELLS AS WELL AS TRAINING CELLS. THIS COULD LEAD TO A PROLONGED SEVERE WEATHER EVENT FROM MONDAY AFTERNOON THROUGH MONDAY NIGHT. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE MONDAY AFTERNOON INTO MONDAY NIGHT INCLUDING TORNADOES. THE RISK FOR SEVERE STORMS WILL BE ENHANCED ALONG AND JUST OF THE SAGGING FRONG FROM SOUTHEASTERN KANSAS INTO SOUTHWESTERN MISSOURI. IN ADDITION A RICH SUPPLY OF MOISTURE WILL INTERACT WITH THE FRONT TO SUPPORT TORRENTIAL RATES. GIVEN THE ORIENTATION OF THE FRONT INTERACTING WITH A LOW LEVEL JET...AND THE POTENTIAL FOR TRAINING STORMS THE RISK FOR FLOODING WILL INCREASE MONDAY AFTERNOON INTO MONDAY NIGHT. THE NEED FOR A FLASH FLOOD WATCH WILL BE CLOSELY MONITORED TONIGHT THROUGH MONDAY. ON TUESDAY...MODELS DIFFER ON THE TIMING OF THE FRONTAL PASSAGE AS THE PRIMARY TROUGH AXIS SWINGS EAST BUT IT APPEARS THAT CONVECTION WILL REDEVELOP ACROSS MUCH OF THE AREA. THE RISK FOR SEVERE STORMS WILL CONTINUE ESPECIALLY IF ANY CLEARING CAN TAKE PLACE. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 345 PM CDT SUN MAY 19 2013 FOR THE REMAINDER OF NEXT WEEK...UPPER LEVEL RIDGING WILL GRADUALLY BUILD INTO THE REGION AS THE TROUGH SHIFTS TO THE EAST. MODELS CONTINUE SUGGEST PERIODIC CHANCES OF CONVECTION AS MINOR DISTURBANCES COME OVER THE RIDGE BUT DETAILS ON TIMING AND COVERAGE ARE UNCERTAIN. OTHERWISE SEASONABLY WARM WEATHER IS EXPECTED. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING) ISSUED AT 1215 PM CDT SUN MAY 19 2013 PILOTS CAN EXPECT VFR CONDITIONS THIS AFTERNOON INTO EARLY THIS EVENING. STRONG TO SEVERE THUNDERSTORMS WILL SPREAD INTO THE AREA FROM THE WEST THIS EVENING AND OVERNIGHT RESULTING IN AREAS OF MVFR CEILINGS AND VISIBILITIES. GUSTY SOUTHERLY WINDS WILL CONTINUE TODAY AND TONIGHT WITH LOW LEVEL WIND SHEAR WILL DEVELOPING TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ALONG WITH AREAS OF MVFR CONDITIONS CAN BE EXPECTED MONDAY. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...WISE SHORT TERM...HATCH LONG TERM...HATCH AVIATION...FOSTER
Hazardous weather outlook, May 19, 3:52 PM CDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 352 PM CDT SUN MAY 19 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-202100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 352 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... SOUTHERLY WINDS OF 20 TO 25 MPH WITH GUSTS OVER 30 MPH CAN BE EXPECTED THROUGH LATE THIS AFTERNOON ACROSS WESTERN MISSOURI AND SOUTHEASTERN KANSAS. THE RISK OF STRONG TO SEVERE THUNDERSTORMS WILL OCCUR ACROSS THE OUTLOOK AREA THIS EVENING THEN EXTEND INTO THE OVERNIGHT HOURS AS A STRONG STORM SYSTEM TRACKS INTO THE CENTRAL U.S. STORMS HAVE DEVELOPED AS SUPERCELLS ACROSS CENTRAL KANSAS INTO CENTRAL OKLAHOMA THIS AFTERNOON ALONG AND AHEAD OF A DRY LINE. THESE STORMS WILL MOVE TO THE NORTHEAST. THESE SUPERCELLS WILL DEVELOP INTO A LINE NEAR OR ACROSS PORTIONS OF THE OUTLOOK AREA. STORMS ARE EXPECTED TO MOVE INTO EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI TO THE INTERSTATE 49 CORRIDOR BETWEEN 6 AND 9 PM...AND INTO THE MISSOURI OZARKS TO THE HIGHWAY 65 CORRIDOR BETWEEN 9 PM AND MIDNIGHT AS A SQUALL LINE. THE STORMS WILL SPREAD EAST INTO THE REMAINDER OF THE MISSOURI OZARKS OVERNIGHT AND GRADUALLY WEAKEN. ANY SUPERCELLS WILL HAVE THE POTENTIAL TO PRODUCE HAIL TO THE SIZE OF TENNIS BALLS...TORNADOES...AND DAMAGING STRAIGHT LINE WINDS. AS THE STORMS CONGEAL INTO A LINE...DAMAGING STRAIGHT LINE WIND GUSTS UP TO 70 MPH WILL BECOME INCREASINGLY LIKELY. ISOLATED TORNADOES WOULD ALSO REMAIN POSSIBLE EMBEDDED WITHIN THE LINE OF STORMS. ADDITIONALLY...A VERY MOIST AIRMASS OVER THE REGION MAY LEAD TO HEAVY RAINFALL AND FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE RISK OF SEVERE WEATHER AND FLOODING WILL AGAIN OCCUR FROM MONDAY AFTERNOON INTO EARLY TUESDAY MORNING...AND IMPACT THE ENTIRE OUTLOOK AREA. THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER MAY PERSIST THROUGH THE DAY TUESDAY AS WELL. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE LATER MONDAY INTO EARLY TUESDAY INCLUDING LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND TORNADOES. IN ADDITION...MULTIPLE ROUNDS OF THUNDERSTORMS MAY RESULT IN HEAVY RAINFALL AND FLOODING. A FEW THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND FRIDAY BUT SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS EXTREME SOUTHEASTERN KANSAS AND FAR SOUTHWESTERN MISSOURI EARLY THIS EVENING...THEN MAY BE NEEDED ACROSS THE REST OF THE MISSOURI OZARKS LATE THIS EVENING INTO THE OVERNIGHT HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:07 AM CDT | Special Weather Statement | SGF | Jasper | 53 min |
| May 19, 7:22 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 38 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.